# SDR 04FDEA02791

- Difficulty date: September 21, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC199114
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP, OUTBOARD AFT HINGE ACTUATOR ROD END HOLE   OUTBOARD SPOTFACE ATTACHMENT CORRODED.  RT WING, OUTBOARD FLAP, OUTBOARD AFT HINGE ACTUATOR ROD END HOLE OUTBOARD SPOTFACE ATTACHMENT CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4.  ORIGINAL   THICKNESS=0.403 INCH, REMAINING THICKNESS=0.400 INCH, MATERIAL REMOVED=0.003 INCH, AND REPAIRED AS PER EA NR 1-5750-79750, TITLE: WINGS LEFT AND RIGHT OUTBOARD FLAP OUTBOARD HINGE BRACKET BORE CORRODED.
